# SDR ABXA201003250009

- Difficulty date: February 4, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 48,716 hours, 40,422 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T2524U22
- Condition: Cracked
- Location: Fuselage
- Part time: 48,716 hours, 40,422 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FAIL SAFE STRAP CRACKED HORIZONTALLY AT LWR THRU BOLT OF INSP AREA.  CRACK REPAIRED IAW REA B65-58685MR.
